Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On fixed points of commuting functions


Author: Haskell Cohen
Journal: Proc. Amer. Math. Soc. 15 (1964), 293-296
MSC: Primary 54.85
DOI: https://doi.org/10.1090/S0002-9939-1964-0184219-1
MathSciNet review: 0184219
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. D. Block and H. P. Thielman, Commutative polynomials, Quart. J. Math. Oxford Ser. (2) 2 (1951), 241-243. MR 0045250 (13:552f)
  • [2] J. R. Isbell, Commuting mappings of trees, Bull. Amer. Math. Soc. 63 (1957), 419.
  • [3] J. F. Ritt, Permutable rational functions, Trans. Amer. Math. Soc. 25 (1923), 399-448. MR 1501252

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.85

Retrieve articles in all journals with MSC: 54.85


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0184219-1
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society